# SDR DL76G060595

- Difficulty date: July 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 29,122 hours, 4,496 cycles
- Engine: Ge CF680C2B6F
- Engine time: 29,103 hours, 8,407 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704823
- Condition: Vibration
- Location: Nr 2
- Part time: 29,103 hours, 8,407 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

REPLACED NR 2 ENGINE DUE TO HIGH N2 VIBS.
